# SDR F3LA200300014

- Difficulty date: January 18, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 294.5 CORRODED IN SEVERAL AREAS FROM BL 0 TO RT MOPSILL.  DETERMINED CORROSION ON FLOORBEAM AT STA 294.5 FROM CENTER TO LBL 12 TO BE OUT OF LIMITS PER SRM 53-10-15.  REPAIRED FLOORBEAM UPPER CHORD FROM LBL 22 TO RBL 59 PER SRM 53-10-51, FIG 205, SRM 51-40-2 AND SOPM 20-41-02.
